# SDR FDEA201106212365

- Difficulty date: June 21, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651627910
- Condition: Corroded
- Location: Bs 785-850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 785-850 LBL 45.  REMOVED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK IAW SRM 51-30-2, SRM 51-10-2 & DWG  65-16279 REV G.
